# SDR SWAA2022060915818

- Difficulty date: June 6, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N8570W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36952
- Aircraft time: 13,425 hours, 6,494 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Flashlight
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT FLASHLIGHT LIGHT NOT BLINKING / [01] FLASHLIGHT OPS CK?S NORMAL AT THIS TIME REF AMM 25-64-00
